# SDR DL73S040291

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 48,546 hours, 35,011 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Misinstalled
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO03-055852-03AD, THREE INTERCOSTALS WERE NOTED AS BEING DISCREPANT AS NOTED IN THE INTRODUCTION OF ERA 089386-14.  DISCREPANCIES WERE DISPOSTIONED PER ERA 089386-14.
